# SDR COMA0061061

- Difficulty date: December 17, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 11,320 hours, 10,417 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 39951002008
- Part serial: 115
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 6,792 hours, 6,805 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL MESSAGE DURING T/O AND LANDING.  REPLACED THE STALL COMPUTER.
